# SDR DALA2020101403362

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 81,505 hours, 37,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FLT ATTNDT NOTIFIED CREW THAT THE DISARMING LEVER AT 1L WAS VERY DIFFICULT TO MOVE AND MADE LOUD NOISE WHEN REACHING DISARM POSITION. CORRECTIVE ACTION: CLOSED 1L DOOR AND OPERATED DISARMING LEVER SEVERAL TIMES. ARMING LEVER OPERATES NML AT THIS TIME. REF A320 AMM 52-11
